# SDR SIMA20161120002

- Difficulty date: November 20, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 30,960 hours, 28,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE LIGHT PANEL ASSY, IAW AMM 25-23-04.  OPS CHECKED GOOD.
